MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS
Model Number 430100-02
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted cholecystectomy surgical procedure, the end of the single port monopolar curved scissors instrument broke during the installation process of the scissors tip accessory.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the customer confirmed that the damage was located on the tube adapter and the scissors tip broke when attached.The customer did not use the monopolar curved scissors instrument in the case.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the single port monopolar curved scissors instrument to perform failure analysis.The instrument was found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user installed tip accessory.The broken piece was not returned and would have measured approximately 2.18mm x 2.10mm.The broken tip adapter made it difficult to install a tip and caused the tip to not be securely attached.Visual inspection was performed and found no external damage to the housing.The housing was removed for inspection and found no internal damages.All input disks articulated without any issues.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23800058
Report Number2955842-2025-48595
Device Sequence Number15352441
Product Code NAY
UDI-Device Identifier00886874123454
UDI-Public(01)00886874123454(11)250515(10)K10250515
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430100-02
Device Catalogue Number430100
Device Lot NumberK10250515 0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown